differential equations of fourth order; boundedness; stability; Lyapunov functions
Sufficient conditions are established for the asymptotic stability of the zero solution of the equation (1.1) with $p\equiv 0$ and the boundedness of all solutions of the equation (1.1) with $p\ne 0$. Our result includes and improves several results in the literature (, , ).
 Barbashin E. A.: Liapunov’s Function. : Science. 1970.
 Chukwu E. N.: On the boundedness of a certain fourth-order differential equation
. J. London Math. Soc. (2) 11, 3 (1975), 313–324. MR 0390396
 Ezeilo J. O. C. , Tejumola H. O.: On the boundedness and the stability properties of solutions of certain fourth order differential equation
. Ann. Mat. Pure. Apl. (IV) 95 (1973), 131–145. MR 0425275
 Hu C. Y.: The stability in the large for certain fourth order differential equations
. Ann. Differential Equations 8, 4 (1992), 422–428. MR 1215987
| Zbl 0776.34040
 Ponzo P. J.: On the stability of certain nonlinear differential equations
. IEEE Trans. Automatic Control 10 (1965), 470–472. MR 0188554
 Reissig R., Sansone G., Conti R.: Nonlinear Differential Equations of Higher Order. : Noordhoff, Groningen. 1974.
 Tunç C.: A note on the stability and boundedness results of solutions of certain fourth order differential equations
. Appl. Math. Comp. 155, 3 (2004), 837–843. MR 2078694
 Wu X., Xiong K.: Remarks on stability results for the solutions of certain fourth-order autonomous differential equations
. Internat. J. Control. 69, 2 (1998), 353–360. MR 1684744
| Zbl 0934.34039